| Catalog Number |
TRLP-320 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device evaluation: visual analysis of the returned device identified: weight to the spec, deformation, yellow particles.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The reason for reoperation was capsular contracture and malposition of the implant.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade unknown.Healthcare professional additionally reported 'malposition of the implants.' device has been explanted.